IJPAM: Volume 79, No. 3 (2012)

SOME IDENTITIES OF THE TWISTED $(h,q)$-GENOCCHI
NUMBERS AND POLYNOMIALS ASSOCIATED
WITH BERNSTEIN POLYNOMIALS

Cheon Seoung Ryoo
Department of Mathematics
Hannam University
Daejeon, 306-791, KOREA


Abstract. In this paper, we give some interesting identities on the twisted $(h,q)$-Genocchi polynomials and Bernstein polynomials.

Received: December 15, 2011

AMS Subject Classification: 11B68, 11S40, 11S80

Key Words and Phrases: Genocchi numbers and polynomials, twisted $(h,q)$-Genocchi numbers and polynomials, Bernstein polynomials

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 79
Issue: 3